Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Optilast Eye Drops helps combat seasonal allergic conjunctivitis or allergic (perennial) conjunctivitis that is not seasonal. These reactions occur as a result of an allergy-caused inflammation of the eye's outermost layer, which corresponds to hay fever.
Optilast is has been clinically proven to alleviate the symptoms brought upon by conjunctivitis. To purchase Optilast, it is required that you get a prescription, so if you need this medicine, please fill out our medical questionnaire first.
Optilast can be purchased online from most online pharmacies and it comes at a very affordable, the only pre-requisite that you need is an official prescription from a doctor. Once you have that, you can purchase a bottle; they come in at 8ml a container which is more than enough to help in your dire times.
Feel free to speak to medical professionals at Click Pharmacy if you need further advice on how to use the medication or if it is right for you.
Before use, it is worth knowing that the treatment should not, under any circumstance, surpass a 6-week duration, as a clinical trial has determined that it is not healthy on the eye when this medicine is used for such a prolonged and continuous period.
For seasonal allergic conjunctivitis, the usual dosage in adults and children over the age of 4 is one drop in each eye twice daily that can be increased, if necessary to four times daily. If allergen exposure is anticipated, Optilast should be administered prophylactically, prior to the exposure.
For non-seasonal (perennial) allergic conjunctivitis, the usual dosage in adults and children 12 years and older is one drop in each eye twice daily that can be increased, if necessary to four times daily.
If symptoms have not improved or have even worsened after 48 hours of treatment, it is advised that you consult a doctor.
Before use, please wash your hands to reduce the risk of infection. Put one drop into each eye, twice daily or when needed to relieve symptoms. If necessary you can increase the dosage to 4 times a day. As for hay fever (seasonal conjunctivitis), you can follow the same instructions as above. Your treatment should not last longer than 6 weeks. If your symptoms have not improved or have worsened after 48 hours, consult your doctor.
Optilast does its magic thanks to its main active ingredient, azelastine hydrochloride, which is a type of medicine known as an antihistamine. Azelastine works its wonders by preventing the actions of histamine; histamine is a substance produced by the body when it identifies and reacts to foreign material, such a pet fur or pollen, among others (which in itself are called allergens). Histamine causes a volatile chain reaction that results in allergic symptoms. Whereas a result, it causes inflammation and symptoms such as itchy, red and watery eyes. When Azelastine is administered into the eyes, it blocks the histamine receptors in the eyes and so stops this chain reaction and a result should start to relieve the eye symptoms within 15 to 30 minutes.
Like all medicines, Optilast can cause several adverse effects such as slight eye irritation (burning, itching, watering). This should not last long. Another side effect presents as a bitter taste in your mouth. This should quickly disappear especially if you drink some water. Swelling or pressure of the eye may occur; these adverse effects may come due to an allergic reaction. If any of the more severe side effects do happen, please go to a doctor immediately.
Do not take Optilast if you are allergic to any of the active or inactive ingredients, as these may exacerbate the situation you’re trying to improve by a rather large margin. You should not give this medicine to anyone under the age of 4 years. Make sure your doctor knows if you are pregnant or breastfeeding, as there is a small possibility that Azelastine ma pass to the bloodstream and thus, may negatively affect the baby. Consult your doctor beforehand. Do not use the eye drops if the bottle has been opened for more than 4 weeks, as it could have been contaminated with dirt or germs that could cause even more severe eye infections.
The main difference between Optilast and Rapitil eye drop is that while helping with the same issue, Rapitil won’t have an immediate effect, whereas Optilast does its job immediately.
The main difference between Optilast and Opatanol is that the latter can be taken from the age of 3 whereas Optilast can only be taken from the age of 4 years.
Always read the patient information leaflet before starting your treatment. The patient information can be found here
22 October 2020